# SDR HEEA079936

- Difficulty date: June 3, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Aircraft: N493PH
- Make and model: Bell 407
- Aircraft serial: 53393
- Aircraft time: 2,552 hours
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 23069751
- Part serial: 12014
- Condition: Worn
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE MOUNT HAS A BEARING WORN. REPLACED WITH SERVICEABLE PART.
